# SDR DXTA200500622

- Difficulty date: March 10, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N979QS
- Make and model: Cessna 750
- Aircraft serial: 7500079
- Aircraft time: 5,378 hours, 3,347 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Resolver
- Part number: 99M5104
- Part serial: 7293
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAS MESSAGE APPEARED DURING FLAP EXTENSION, FLAPS REMAIN AT 0.  SLATS EXTENDED PER CHECKLIST PUSHED FLAPS RESET BUTTON, DID NOT CLEAR CAS MESSAGE.  HOOKED UP FLAP BRACKET BOX TO AIRCRAFT.  MECHANICALLY RIGGED FLAPS.  DURING ATTEMPT AT ELECTRICAL RIGGING OF FLAPS, FOUND DEAD SPOT IN RIGHT RESOLVER UNABLE TO CORRECTLY ADJUST RESOLVER TO READ CORRECT VOLTAGE.  REMOVED RT RESOLVER.  INSTALLED NEW RESOLVER AND MOUNT PLATE ON RT SIDE.  VERIFIED MECHANICAL AND ELECTRICAL RIG AND OPS CHECKS SATISFACTORY.  REF 750 MM CH 27-50-00.  CLOSED ACCESS PANELS.
